# SDR USAASB97024

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23701
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Nr 1/2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ALB - FL 561 - ON CLIMB-OUT FROM ALB, CREW RECEIVED A FAULT LIGHT FOR THE NR 2 ENG ON THE FIRE WARNING PNL.  CREW FOLLOWED ISOLATION PROCEDURES AND DETERMINED THAT THE FIRE DETECT 'B' LOOP WAS INOP.  'A' LOOP TESTED GOOD.  MOMENTS LATER, CREW RECEIVED A FAULT LIGHT FOR THE NR 1 ENG OVERHEAT.  THRUST LVR ON NR 1 ENG WAS PULLED BACK.  FLT RETURNED TO FIELD AT ALB.  ON APPROACH, O\H LIGHT EXTINGUISHED.  THE NR 1 ENG WAS NOT SHUT DOWN BUT REMAINED AT IDLE.  FLT LANDED W/O INCIDENT.  MX WAS UNABLE TO DUP FAULTS.  INSPECTED NR 1 AND NR 2 ENG FIRE LOOPS AND FOUND THE LWR CONNECTORS ON BOTH ENG'S CONTAMINATED.  CLEANED CONNECTORS AND RESEATED.  OPERATIONAL CHECK GOOD.  (M)
